# SDR 20000731SH005

- Difficulty date: July 17, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N2265M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890238
- Engine: Lyc O360A4M
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Crankshaft
- Part number: AEL36001Y
- Part serial: 6953718
- Condition: Failed
- Part time: 243 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT FAILED IN-FLIGHT, FORWARD CHEEK OF NR 4 CONROD JOURNAL.  AIRCRAFT LANDED AT AIRPORT.  NO DAMAGE.  (X)
